MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number 011-CS25
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.
 
Event or Problem Description
The event involved a check valve with male/female luer lock where it was reported that the valve is working during rinsing using a syringe, but during the administration of products by gravity, the valve remains closed, and the product does not pass.The device was connected to the patient at the time of the event.The patient health¿s condition did not change, and no one was harmed.There were no visible signs of defects, malfunction or problems with the device prior to use.There was a delay due to the time for changing the administration set.
 
Additional Manufacturer Narrative
Received one used 011-cs25 check valve for inspection.No defects or anomalies noted.The check valve was attempted to prime.The cracking pressure failed product specifications.The reported complaint can be confirmed.The probable cause is due to a vendor related issue.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CHECK VALVE WITH MALE/FEMALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18864336
Report Number9617594-2024-00243
Device Sequence Number3325578
Product Code FMG
UDI-Device Identifier00840619006075
UDI-Public(01)00840619006075(17)280901(10)13752166
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CS25
Device Lot Number13752166
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED SYRINGE, UNK MFR
Patient SexUnknown